# SDR A6WA200740214

- Difficulty date: April 24, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 12,260 hours, 10,956 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rws 95
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PLANK AT ACCESS HOLE 640DB HAS CORROSION ON LOWER IB SIDE MEASURES APPROX .5 X .25 X .002 IN NON-CRITICAL AREA.  REPAIRS ACCOMPLISHED IAW EO E06/021/457.  (K)
